# SDR C2XA08RI043

- Difficulty date: March 30, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 15,659 hours, 8,291 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912R0201
- Condition: Erratic
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 1245 - EWR - CREW REPORTED CABIN PRESSURE WOULD NOT DESCENT UNTIL CABIN IS WITHIN 700 FEET OF AIRCRAFT ALTITUDE.  CREW TRIED TO USE "MAN" MODE BUT IT DID NOT WORK, "AUTO" MODE DID NOT WORK.  THE CABIN PRESSURE DID WHAT IT WANTED REGARDLESS OF CREW INPUT.  WHEN CREW SWITCHED TO "MAN" CABIN ALTITUDE INITIALLY CLIMBED AT 3000 FPM.  IT THEN BECAME UNRESPONSIVE AND KEPT THE CABIN ALTITUDE 700 FEET BELOW AIRCRAFT ALTITUDE.  CREW LANDED AIRCRAFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED MANUAL PRESS CONT IAW EMB145XR AMM 21-31-02 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
